Maxiclear Sinus & Pain Relief
For sinus and pain relief, the choice is clear... MAXICLEAR.
MAXICLEAR is a pseudoephedrine-free product, providing pain relief and helping to keep you free from a runny nose and blocked sinus.
|Only Available from Pharmacies.
Maxiclear Sinus & Pain Relief 24s & 30s contains Paracetamol 500mg + Phenylephrine HCl 5mg AUST R 167173
Email email@example.com | Australia Freephone 1800-097639